# SDR ASAA11510673

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 10,933 hours, 3,389 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 7020
- Condition: Faulty
- Location: Ac Bay
- Part time: 27,085 hours, 12,209 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT PACK LGHT ON RECALL.  PERF'D PACK/ZONE TEMP CONT BITE PROC 21 62 TASK 801 FOUND "THIS PACK TCV" FAULT ON NR 1 ON BITE AND PREV LEG.  REF FIM TASK 21 62 00 810 830 REQ'S TEMP CNTL VLV REPLACEMENT.  REPLACED TEMP CONTROL VLV REF MM 21 51 10 W.  TCV TESTS GOOD REF MM 21 51 00.  ALSO FOUND CONTROL CABIN AND CABIN TEMP SENSOR FILTERS VERY DIRTY.  REPLACED FILTERS PER MM 21 61 06 100 801.  PACK/ZONE TEMP CONT BITE SHOWS NO FAULTS.
